# SDR 9500949872

- Difficulty date: January 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N781NC
- Make and model: Doug DC-9-51
- Aircraft serial: 48121
- System (JASC): 7120 · Engine Mount Section
- Part: Fitting
- Condition: Corroded
- Location: Engine Support
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PERIODIC CHECK, FOUND RUST BLEEDING FROM BETWEEN PYLON SKIN AND FORWARD ENGINE MOUNT SUPPORT (BEAVERTAIL) FITTINGS, UPPER AND LOWER.  REPLACED BOTH FITTINGS PER DWG 9958161.
